Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 65, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 9:00 PM CST for Polk County, Missouri. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2006, 9:00 PM CST (03:00 UTC)
- Expired
- Mar 11, 2006, 9:07 PM CST
- In force
- 7 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Polk County, MO
The radar
The Springfield radar (KSGF), 56 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 6:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2050 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 120300 SVRSGF MOC167-120315- /O.NEW.KSGF.SV.W.0065.060312T0300Z-060312T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 900 PM CST SAT MAR 11 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEAST POLK COUNTY IN MISSOURI. * UNTIL 915 PM CST. * AT 855 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF BOLIVAR...AND MOVING NORTHEAST AT 55 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN POLK COUNTY...INCLUDING THE TOWNS OF GOODSON AND POLK. THIS IS AN EXTENSION OF THE PREVIOUS SEVERE THUNDERSTORM WARNING. LAT...LON 3778 9338 3761 9333 3768 9316 3780 9319 $$ IZZI
1 follow-up statement
000 WWUS53 KSGF 120307 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 907 PM CST SAT MAR 11 2006 MOC167-120317- /O.CAN.KSGF.SV.W.0065.000000T0000Z-060312T0315Z/ POLK MO- 907 PM CST SAT MAR 11 2006 ...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY HAS BEEN CANCELLED... AT 905 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3778 9338 3761 9333 3768 9316 3780 9319 $$ IZZI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 5:49 PM CST, 3 hours 11 minutes earlier.
Area forecast discussion, Mar 11, 5:49 PM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 549 PM CST SAT MAR 11 2006 .UPDATE...MESOSCALE DISCUSSION. WAT VAP IMAGERY AND RUC INITIALIZATIONS OF MID LEVEL VORTICITY CONTINUE TO HIGHLIGHT AN ELONGATED SHEAR AXIS ORIENTED FROM THE SOUTHERN GREAT LAKES THROUGH EASTERN OKLAHOMA. SEVERAL IMPULSES ARE RIDING THIS SHEAR AXIS AND SHRA/TSRA CONTINUE TO DEVELOP FROM EXTREME NE OK/NW TX THROUGH SPRINGFIELD AND OSAGE BEACH AND POINTS TO THE EAST. THE SEVERE RISK WILL CONTINUE INTO THIS EVENING AND ANOTHER CONVECTION WATCH MAY BE NEEDED PAST THE 8PM EXPIRATION. GAGAN && .PREV DISCUSSION... SHORT TERM (THIS AFTERNOON AND EVENING)... SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT TO BREAK THE CAP. IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN ISSUED. IZZI/FOSTER LONG TERM (SUNDAY THROUGH EXTENDED)... THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS... STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT ACROSS THE REMAINDER OF THE CWA. BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD WITH NO BIG COOL DOWNS IN SITE. IZZI && .AVIATION... 00Z TAF PACKAGE CONCERNS REVOLVE AROUND CONTINUING CONVECTION ALONG AND EAST OF A LINE FROM THE LAKE OF THE OZARKS TO SOUTHWEST MISSOURI. TSRA CONTINUE TO REDEVELOP OVER NE OK AND RAPIDLY MOVE TO THE NORTHEAST. THE AXIS OF THIS CONVECTION HAS SHIFTED JUST TO THE EAST OF KJLN AND THE LATEST GUIDANCE SUGGESTS THAT KJLN SHOULD REMAIN JUST TO THE WEST OF THE CONVECTION THIS EVENING. HAVE EXTENDED DURATION OF TSRA AT KSGF THROUGH MUCH OF THIS EVENING AS CELLS REPEATEDLY MOVE OVER THE AREA. CONDITIONS OUTSIDE OF CONVECTION WILL REMAIN AT VFR...WITH IFR VIS AND MVFR CIGS ASSOCIATED WITH THE CONVECTION. THE AXIS OF PRECIP SHOULD SHIFT TO THE EAST OVERNIGHT...BRINGING A LULL IN ACTIVITY FROM THE EARLY MORNING HOURS THROUGH AT LEAST THE FIRST PART OF SUNDAY. HAVE RAMPED UP WIND SPEEDS AFTER 15Z SUNDAY WITH GUSTS UP TO 30KT. HAVE INCLUDED VCTS/CB AFTER 22Z...ALTHOUGH IT APPEARS THAT MUCH OF THE TSRA ACTIVITY SHOULD BE JUST AFTER THE VALID TAF TIME. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
HAIL UP TO THE SIZE OF GOLF BALLS.
DAMAGING WINDS IN EXCESS OF 60 MPH.
VERY HEAVY RAINFALL.
AND POSSIBLY A TORNADO.
AREAS AFFECTED AND TIMING:
SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
AND EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
COMPLETELY RULED OUT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
SEVERE WEATHER OUTBREAK.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Mar 11, 8:50 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HAIL 1 E BOLIVAR 37.61N 93.39W
03/11/2006 E0.75 INCH POLK MO FIRE DEPT/RESCUE
REPORTED ALONG HIGHWAY 32 JUST EAST OF BOLIVAR
&&
JAS/GHLocal storm report, Mar 11, 8:51 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 5 NW BEULAH 37.68N 91.98W
03/11/2006 E1.00 INCH PHELPS MO AIRPLANE PILOT
ONE INCH HAIL REPORTED IN DUKE
&&
JAS/GHLocal storm report, Mar 11, 8:52 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
852 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL BOLIVAR 37.61N 93.41W
03/11/2006 E1.00 INCH POLK MO AMATEUR RADIO
NICKEL AND QUARTER SIZE HAIL IN BOLIVAR
&&
JAS/GHLocal storm report, Mar 11, 8:53 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL BENNETT SPRINGS 37.73N 92.86W
03/11/2006 E0.75 INCH LACLEDE MO AMATEUR RADIO
DIME SIZE HAIL
&&
JAS/GHLocal storm report, Mar 11, 8:59 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 5 SW AVA 36.90N 92.72W
03/11/2006 E0.75 INCH DOUGLAS MO AMATEUR RADIO
PENNY SIZE HAIL COVERING THE GROUND NEAR HIGHWAYS 76 AND
KK
&&
JAS/GHLocal storm report, Mar 11, 9:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM HAIL ELDRIDGE 37.83N 92.75W
03/11/2006 E1.00 INCH LACLEDE MO FIRE DEPT/RESCUE
QUARTER SIZE HAIL AT ELDRIDGE
&&
JAS/GHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:00 PM CST | Tornado Warning | SGF | Howell, Texas | 45 min |
| Mar 11, 6:12 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 16 min |
| Mar 11, 6:13 PM CST | Severe Thunderstorm Warning | SGF | Barry | 22 min |
| Mar 11, 6:15 PM CST | Tornado Warning | SGF | Greene | 28 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Dallas, Webster | 26 min |
| Mar 11, 6:19 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 40 min |
| Mar 11, 6:33 PM CST | Severe Thunderstorm Warning | SGF | Shannon | 42 min |
| Mar 11, 6:35 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 40 min |
| Mar 11, 6:40 PM CST | Severe Thunderstorm Warning | SGF | Dade | 22 min |
| Mar 11, 6:47 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 54 min |
| Mar 11, 6:53 PM CST | Severe Thunderstorm Warning | SGF | Polk | 39 min |
| Mar 11, 7:00 PM CST | Tornado Warning | SGF | Shannon | 45 min |
| Mar 11, 7:07 PM CST | Tornado Warning | SGF | Pulaski | 22 min |
| Mar 11, 7:18 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 26 min |
| Mar 11, 7:23 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 52 min |
| Mar 11, 7:25 PM CST | Severe Thunderstorm Warning | SGF | Webster | 50 min |
| Mar 11, 7:29 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 16 min |
| Mar 11, 7:29 PM CST | Tornado Warning | SGF | Phelps | 36 min |
| Mar 11, 7:36 PM CST | Severe Thunderstorm Warning | SGF | Dade | 54 min |
| Mar 11, 7:40 PM CST | Severe Thunderstorm Warning | SGF | Taney | 52 min |
| Mar 11, 7:56 PM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 64 min |
| Mar 11, 7:59 PM CST | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Mar 11, 8:08 PM CST | Severe Thunderstorm Warning | SGF | Texas, Wright | 55 min |
| Mar 11, 8:17 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 43 min |
| Mar 11, 8:24 PM CST | Severe Thunderstorm Warning | SGF | Dallas | 59 min |
| Mar 11, 8:28 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 23 min |
| Mar 11, 8:29 PM CST | Severe Thunderstorm Warning | SGF | Dade | 8 min |
| Mar 11, 8:31 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 31 min |
| Mar 11, 8:40 PM CST | Severe Thunderstorm Warning | SGF | Jasper | 17 min |
| Mar 11, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 64 min |
| Mar 11, 8:45 PM CST | Severe Thunderstorm Warning | SGF | Camden, Laclede | 34 min |
| Mar 11, 9:12 PM CST | Severe Thunderstorm Warning | SGF | Miller | 23 min |
| Mar 11, 9:33 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 27 min |
| Mar 11, 9:36 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 39 min |
| Mar 11, 9:54 PM CST | Severe Thunderstorm Warning | SGF | Maries, Phelps | 36 min |
| Mar 11, 9:57 PM CST | Severe Thunderstorm Warning | SGF | Dade, Polk | 48 min |
| Mar 11, 10:10 PM CST | Severe Thunderstorm Warning | SGF | Ozark, Taney | 50 min |
| Mar 11, 10:21 PM CST | Tornado Warning | SGF | Ozark, Taney | 39 min |
| Mar 11, 10:27 PM CST | Severe Thunderstorm Warning | SGF | Webster | 36 min |
| Mar 11, 10:40 PM CST | Severe Thunderstorm Warning | SGF | Phelps, Pulaski, Texas | 42 min |
| Mar 11, 10:57 PM CST | Tornado Warning | SGF | Ozark | 48 min |
| Mar 11, 11:07 PM CST | Tornado Warning | SGF | Howell | 68 min |
| Mar 11, 11:44 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 46 min |
| Mar 11, 11:55 PM CST | Tornado Warning | SGF | Oregon | 57 min |
| Mar 11, 11:56 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 34 min |
| Mar 12, 12:01 AM CST | Severe Thunderstorm Warning | SGF | Taney | 59 min |
| Mar 12, 12:11 AM CST | Tornado Warning | SGF | Shannon | 33 min |
| Mar 12, 12:25 AM CST | Tornado Warning | SGF | Taney | 29 min |
| Mar 12, 12:27 AM CST | Flash Flood Warning | SGF | Oregon, Shannon | 6 hr |
| Mar 12, 12:43 AM CST | Severe Thunderstorm Warning | SGF | Ozark | 40 min |
| Mar 12, 1:03 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 30 min |
| Mar 12, 1:15 AM CST | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Mar 12, 1:21 AM CST | Severe Thunderstorm Warning | SGF | Wright | 27 min |
| Mar 12, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 35 min |
| Mar 12, 2:30 PM CST | Tornado Warning | SGF | Vernon | 30 min |
| Mar 12, 3:53 PM CST | Tornado Warning | SGF | Benton | 13 min |
| Mar 12, 4:13 PM CST | Tornado Warning | SGF | Morgan | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.